Mercè Ollé

Mercè Ollé

Mercè Ollé
PhD in mathematics, from Universitat Autonoma de Barcelona
Associate Professor at ETSEIB at Universitat Politècnica de Catalunya (UPC)

Personal webpage




I am an Associate Professor at the Mathematics dept. (and at the same university UPC since 1983). I belong to the Dynamical Systems group which is a wide group of researchers at the Universitat Politècnica de Catalunya (Barcelona, Spain) working in applied and theoretical aspects of dynamical systems. More precisely my research is focused mainly in Celestial mechanics and Hamiltonian systems.

Research Interests

  • Celestial Mechanics
  • Hamiltonian Systems
  • Numerical Methods in Dynamical Systems

Selected publications

  • [pub0901BarMO] Numerical continuation of families of homoclinic connections of periodic orbits in the RTBP E. Barrabés, J. M. Mondelo and M. Ollé Nonlinearity 22, (12):2009, pp. 2901–2918, December 2009. ISSN 0951-7715 (Print); 1361-6544 (Online)
  • [pub0902BarMO] Dynamical aspects of multi-round horseshoe-shaped homoclinic orbits in the RTBP
    E. Barrabés, J. M. Mondelo and M. Ollé Celest. Mech. Dyn. Astr. 105, (1-3):2009, pp. 197–210, November 2009. ISSN: 0923-2958 (print version); 1572-9478 (electronic version)
  • [pub1201BarOBFM] Phase space structure of the hydrogen atom in a circularly polarized microwave field E. Barrabés, M. Ollé, F. Borondo, D. Farrelly, J.M. Mondelo Physica D: Nonlinear phenomena. Vol. 241, n.4 pp. 333–349, feb.2012. Preprint: 2011 number 14. prepr201114BarOBFM
  • [pub1301BarMO] Numerical continuation of families of heteroclinic connections between periodic orbits in a Hamiltonian system Ester barrabés, Josep Maria Mondelo, Mercè Ollé Nonlinearity, pp. 2747-2765, vol 26, n.10, 10/2013, ISSN: 0951-7715. DOI: 10.1088/0951-7715/26/10/2747.
  • Dynamics of the parabolic restricted three-body problem Barrabés, J.M. Cors, M. Ollé. Communications in Nonlinear Science and Numerical Simulation, pp. 400-415,vol 29/2015